International Journal of Mathematical Sciences and Computing(IJMSC)

ISSN: 2310-9025 (Print), ISSN: 2310-9033 (Online)

DOI: 10.5815/ijmsc

Published By: MECS Press

IJMSC Vol. 7, No. 4, Dec. 2021

Cover page and Table of Contents: PDF (size: 676KB)



  • Inhomogeneous Assessment of New Mechanism of Adaptive Detection of Partially-correlated χ2-Targets

    Mohamed Bakry El-Mashede

    DOI: 10.5815/ijmsc.2021.04.01

  • Determination of Optimal Smoothing Constants for Foreign Remittances in Bangladesh

    Md. Nayan Dhalia, Md. Biddut Rana, Nazrul Islam, Deepa Roy, Mst. Sharmin Banu

    DOI: 10.5815/ijmsc.2021.04.02

  • Proving Riemann Hypothesis through the Derivative of Zeta Reflection

    Salah Ameer

    DOI: 10.5815/ijmsc.2021.04.03

  • Improving Deceased Identification and Claiming System in Mortuaries Using Fingerprint: A Developing Country Perspective

    Iwara I. Arikpo, Chidalu Prince Egeonu

    DOI: 10.5815/ijmsc.2021.04.04

  • Mathematical Modeling for COVID-19 Transmission Dynamics and the Impact of Prevention Strategies: A Case of Ethiopia

    Akalu Abriham, Demsis Dejene, Tadele Abera, Abayneh Elias

    DOI: 10.5815/ijmsc.2021.04.05